# SDR FDEA201106062129

- Difficulty date: June 6, 2011
- Submitted: June 7, 2011
- Operation: Air carrier
- Aircraft: N392FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46626
- Aircraft time: 81,029 hours, 30,732 cycles
- Engine: Ge CF66D
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: AFA322521
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO AFT WALL, CORROSION ON VERTICAL SUPPORT BEAM JUST RIGHT OF CTR AND JUST ABOVE FLOOR LINE. INSTALLED NEW VERTICAL SUPPORT BEAM AT STA 1781 IAW DWG AFA3225 AND SRM 51-35-01, VOL II.
